Approximation properties of the Post-Widder operators preserving e2ax,a>0

Sofyalıoğlu M., Kanat K.

Mathematical Methods in the Applied Sciences, vol.43, no.7, pp.4272-4285, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.1002/mma.6192
  • Journal Name: Mathematical Methods in the Applied Sciences
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.4272-4285
  • Keywords: Exponential functions, Post-Widder operators, Voronovskaya-type theorem


© 2020 John Wiley & Sons, Ltd.This paper deals with constructing the modified form of the Post-Widder operators, which reproduce constant and (Formula presented.) for fixed (Formula presented.). We discuss the uniform convergence of the constructed operators with the function (Formula presented.). We illustrate the convergence behaviour of the new operators with the selected function (Formula presented.). After that, we investigate the rate of convergence by using different types of the modulus of continuity and deal with a quantitative Voronovskaya-type theorem. Finally, we compare our new constructed operators with Post-Widder operators preserving (Formula presented.), (Formula presented.).